Alert archive / Michigan / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 54, NWS Detroit, MI

July 24, 2021Shiawassee County, Michigan

NWS Detroit, MI issued this severe thunderstorm warning at Jul 24, 2021, 6:06 PM EDT for Shiawassee County, Michigan. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 24, 2021, 6:06 PM EDT (22:06 UTC)
Expired
Jul 24, 2021, 7:00 PM EDT
In force
54 min
Issued by
NWS Detroit, MI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Shiawassee County, MI

The radar

The Detroit radar (KDTX), 67 km from the middle of the area, began a volume at 22:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 24, 3:16 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 10.1 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2021-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 588 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2021-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 113 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
588 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
557 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
113 m²/s²
0-3 km storm-relative helicity
129 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted.

973 
WUUS53 KDTX 242206
SVRDTX
MIC155-242300-
/O.NEW.KDTX.SV.W.0054.210724T2206Z-210724T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Detroit/Pontiac MI
606 PM EDT Sat Jul 24 2021

The National Weather Service in Detroit/Pontiac has issued a

* Severe Thunderstorm Warning for...
  Shiawassee County in southeastern Michigan...

* Until 700 PM EDT.

* At 605 PM EDT, a severe thunderstorm was located near New Lothrop,
  moving east at 40 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* This severe thunderstorm will be near...
  New Lothrop around 610 PM EDT.
  Durand and Lennon around 615 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4313 8437 4313 8393 4278 8392 4277 8436
      4278 8437
TIME...MOT...LOC 2205Z 288DEG 35KT 4306 8405 

HAIL...<.75IN
WIND...60MPH
 
$$

KDK
3 follow-up statements
064 
WWUS53 KDTX 242217 RRA
SVSDTX

Severe Weather Statement
National Weather Service Detroit/Pontiac MI
617 PM EDT Sat Jul 24 2021

MIC155-242300-
/O.CON.KDTX.SV.W.0054.000000T0000Z-210724T2300Z/
Shiawassee MI-
617 PM EDT Sat Jul 24 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR SHIAWASSEE COUNTY...

At 617 PM EDT, severe thunderstorms were located along a line
extending from near Lennon to Owosso to near St. Johns, moving
southeast at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

These severe storms will be near...
  New Lothrop, Corunna and Lennon around 620 PM EDT.
  Durand around 640 PM EDT.
  Perry and Byron around 655 PM EDT.
  Morrice around 700 PM EDT.
  Bancroft around 710 PM EDT.

Other locations impacted by these severe thunderstorms include
Juddville, Bennington, Shaftsburg, Carland and Vernon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4313 8437 4313 8393 4278 8392 4277 8436
      4278 8437
TIME...MOT...LOC 2217Z 298DEG 22KT 4303 8392 4300 8414 4298 8448 

HAIL...1.00IN
WIND...60MPH
 
$$

RBP
726 
WWUS53 KDTX 242233
SVSDTX

Severe Weather Statement
National Weather Service Detroit/Pontiac MI
633 PM EDT Sat Jul 24 2021

MIC155-242300-
/O.CON.KDTX.SV.W.0054.000000T0000Z-210724T2300Z/
Shiawassee MI-
633 PM EDT Sat Jul 24 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR CENTRAL SHIAWASSEE COUNTY...

At 632 PM EDT, severe thunderstorms were located along a line
extending from near Flint to near Lennon to near Laingsburg, moving
east at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Byron around 655 PM EDT.

Other locations impacted by these severe thunderstorms include
Bennington, Juddville and Vernon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4304 8428 4309 8393 4278 8392 4278 8412
      4289 8428
TIME...MOT...LOC 2232Z 287DEG 41KT 4298 8369 4295 8391 4293 8425 

HAIL...<.75IN
WIND...60MPH
 
$$

TF
532 
WWUS53 KDTX 242256
SVSDTX

Severe Weather Statement
National Weather Service Detroit/Pontiac MI
656 PM EDT Sat Jul 24 2021

MIC155-242306-
/O.EXP.KDTX.SV.W.0054.000000T0000Z-210724T2300Z/
Shiawassee MI-
656 PM EDT Sat Jul 24 2021

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL SHIAWASSEE COUNTY WILL
EXPIRE AT 700 PM EDT...
    
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning will 
be allowed to expire.  However gusty winds up to 45 mph and heavy 
rain are still possible with the thunderstorms just north of Owosso.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
southeastern Michigan.

LAT...LON 4304 8428 4309 8393 4278 8392 4278 8412
      4289 8428
TIME...MOT...LOC 2256Z 288DEG 35KT 4291 8341 4288 8363 4286 8397 

$$

RBP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 3:42 PM EDT, 2 hours 24 minutes earlier.

Area forecast discussion, Jul 24, 3:42 PM EDT, 2 hours 24 minutes before
Area Forecast Discussion
National Weather Service Detroit/Pontiac MI
342 PM EDT Sat Jul 24 2021

.DISCUSSION...

Scattered to numerous showers and thunderstorms, some strong to
severe, are expected in the near term this afternoon and evening with
convection already strengthening across Mid Michigan. A midlevel
shortwave is tracking across central Lower Michigan at press time
with the surface cold front to follow this evening. Despite weaker
midlevel lapse rates - less than 6.5 C/km observed in the special 18z
DTX sounding - still plenty of instability in place with surface dew
points in the lower to mid 70s. The sounding depicted 1600 J/kg of
MLCAPE, sufficient for strong updrafts. Low- level convergence
maximizes over the next few hours while bulk shear peaks around 35 to
40 kt and allows storm organization into a broken line or several
bands that track southeast across the CWA. Meanwhile, the 18z
sounding recorded a PWAT of 1.75 inches with higher values nearing 2
inches analyzed to the north. This ensures heavy rainfall rates with
most showers/storms today.

Damaging wind gusts and torrential downpours possibly leading to
localized flooding will be the main threats today. Large hail is the
secondary threat and a tornado cannot be ruled out, especially
across the Thumb/Saginaw Bay where modeled low-level hodographs
suggest maximized SRH near the surface warm front and lakeshore. The
main threat window for the Tri-Cities and Thumb will be from now
until around 8pm, then the main threat shifts south to areas along
and south of I-69 from about 6pm to midnight. The front then ushers
out the bulk of the convection to the south and east late tonight.
Severe Thunderstorm Watch 390 is in effect until 10pm for most of
the CWA excluding the Metro Detroit area. Depending on trends later
this evening, expansion/extension into the remaining counties/marine
zones may be necessary.

Slightly less humid air moves in late tonight behind the front with
mid and upper clouds scouring out. With tonight's rainfall and a
degree of higher low-level moisture, low stratus or fog may develop
early Sunday. Dry but hot weather then prevails through the daytime
with highs nearing 90 degrees under mostly sunny skies. Lower dew
points filter in through the day which help keep afternoon heat
index values within a few degrees of the actual temp.

Deep layer northwesterly flow persists over the region heading into
the early work week as a strong ridge builds over the Rockies and
southern Plains. Monday looks to remain dry with quasi-zonal flow
overhead and broad high pressure edging in from the Ohio Valley.
Another hot day with highs in the upper 80s to around 90. Energetic
flow then sinks a bit south on Tuesday as a shortwave tracks into
the Great Lakes. This will provide the next opportunity for showers
and storms, especially during the afternoon and evening. The system
drags a slightly cooler air mass in for Wednesday before a midlevel
ridge quickly builds in and brings back higher temps. Another wave
on Thursday then brings the next chance for area-wide precip. No
significant change in the overall pattern is noted in the mid-range
guidance as the western CONUS ridge dominates through next week.

&&

.MARINE...

Several mechanisms of forcing including the ongoing passage of a
warm front and the eventual passage of a cold front will bring
widely scattered to numerous showers and thunderstorms to the Great
Lakes through late tonight. Forcing ahead of the cold front will
likely bring a broken line of showers and thunderstorms across all
marine zones, specifically across the Saginaw Bay and
Central/Southern Lake Huron between 4-8PM, and Lake St Clair to Lake
Erie between 7 PM to Midnight. Scattered strong to severe storms
will be possible with all thunderstorm activity today given the
sufficient instability in place, with winds to or in excess of 34
knots, hail to an inch, and even an isolated waterspout, all in
play.

Otherwise, prior to the arrival of thunderstorm activity,
southerly sustained winds to or just above 20 knots are expected.
Passage of the front late tonight and overnight will veer wind
direction from southerly to to westerly, with the last of the
activity exiting the southern Great Lakes region around Midnight. A
weak pressure gradient will fill in behind the cold front, bringing
light winds through at least the midweek period.

&&

.HYDROLOGY...

Scattered to numerous showers and storms, some strong to severe,
move southeast across the region this afternoon and evening. A humid
air mass in place means any shower/storm may be capable of producing
heavy rainfall. Isolated storms may produce rainfall rates of a half
inch to 1 inch per hour. Basin-average rainfall totals of a quarter
to half inch are forecast for most of SE Michigan through tonight
but areas that see multiple rounds of storms may see totals in
excess of 1 inch. The potential for this to occur is highest in the
Thumb region including the Port Huron vicinity. This may lead to
localized flooding of low-lying and flood prone areas. The bulk of
showers and thunderstorms will move out late tonight with Sunday
remaining dry.

&&

.PREV DISCUSSION...
Issued at 121 PM EDT Sat Jul 24 2021

AVIATION...

The warm front has cleared the terminal corridor late this morning
with lingering areas of haze mixing out as daytime heating begins in
earnest. Some hi-res guidance tries to develop isolated showers mid-
afternoon in the warm sector however will keep mention out of TAFs
due to limited areal coverage and generally lower confidence in
these showers initiating. Better chances for precip still expected
late afternoon through the evening as a cold front sweeps in from
the upper Great Lakes. A line of scattered to numerous thunderstorms
develop ahead of the front tracking from NW to SE giving the
northern TAF sites an earlier timing window (~22-02Z). Best window
for the southern terminals will be ~00-04Z. Strong to severe storms
will be possible in the line. Torrential rainfall is likely so any
storm will be able to quickly drop vsbys in IFR territory. Rain
chances end by midnight.

For DTW... VFR conditions take hold this afternoon before a line of
storms advance into the area between 01-03Z. Some of these storms
will have the potential to be strong to severe with heavy rainfall
likely dropping vsbys down into IFR.

DTW THRESHOLD PROBABILITIES...

* High for ceilings 5000 ft or less through tonight.

* Moderate for thunderstorms late evening/early tonight.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
Lake Huron...NONE.
Lake St Clair...NONE.
Michigan waters of Lake Erie...NONE.
&&

DISCUSSION...TF
MARINE.......AM
HYDROLOGY....TF
AVIATION.....KDK

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.
Hazardous weather outlook, Jul 24, 5:54 PM EDT, 12 minutes before
Hazardous Weather Outlook
National Weather Service Detroit/Pontiac MI
554 PM EDT Sat Jul 24 2021

MIZ047>049-053>055-060>063-068>070-075-076-252200-
Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer-
St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne-
554 PM EDT Sat Jul 24 2021

This hazardous weather outlook is for portions of southeast
Michigan.

.DAY ONE...Tonight

Severe Thunderstorm Watch 390 is in effect until 10pm.

Scattered strong to severe storms are expected to continue late this
afternoon and evening. Any isolated to scattered cells early in the
convective evolution will transition primarily to scattered to broken
line segments. Storm motion will be from northwest to southeast at
around 40 mph. Damaging wind gusts, torrential downpours, and
isolated large hail are the primary threats. Low potential exists for
an isolated tornado or two as well.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Dispatchers...please notify your emergency managers immediately.
Spotter activation has been requested this afternoon and evening.

MIZ082-083-252200-
Lenawee-Monroe-
554 PM EDT Sat Jul 24 2021

This hazardous weather outlook is for portions of southeast
Michigan.

.DAY ONE...Tonight

Scattered strong to severe storms are possible late this afternoon
and evening until midnight. Any isolated to scattered cells early in
the convective evolution will transition primarily to scattered to
broken line segments. Storm motion will be from northwest to
southeast at around 40 mph. Damaging wind gusts, torrential
downpours, and isolated large hail are the primary threats.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Dispatchers...please notify your emergency managers immediately.
Spotter activation may be needed this evening.

LCZ460-LHZ363-421-422-441>443-462>464-252200-
Lake St Clair-
Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore-
Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw
Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI-
Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI-
Port Sanilac to Port Huron MI-
Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore-
Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore-
Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore-
554 PM EDT Sat Jul 24 2021

This hazardous weather outlook is for portions of Lake Huron and
Lake St Clair.

.DAY ONE...Tonight

Severe Thunderstorm Watch 390 is in effect until 10pm.

Scattered strong to severe storms are expected this afternoon and
evening. Any isolated to scattered cells early in the convective
evolution will transition primarily to scattered to broken line
segments. Storm motion will be from northwest to southeast at around
35 kt. Wind gusts over 50 kt, torrential downpours, and isolated
large hail are the primary threats. Low potential exists for an
isolated waterspout or two as well.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Dispatchers...please notify your emergency managers immediately.
Spotter activation has been requested this afternoon and evening.

LEZ444-252200-
Michigan Waters of Lake Erie from Detroit River to North Cape MI-
554 PM EDT Sat Jul 24 2021

This hazardous weather outlook is for portions of Lake Erie.

.DAY ONE...Tonight

Scattered strong to severe storms are possible late this afternoon
and evening. Any isolated to scattered cells early in the convective
evolution will transition primarily to scattered to broken line
segments. Storm motion will be from northwest to southeast at around
35 kt. Wind gusts over 50 kt, torrential downpours, and isolated
large hail are the primary threats.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Dispatchers...please notify your emergency managers immediately.
Spotter activation may be needed late this afternoon and evening.

LHZ361-362-252200-
Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt
beyond 5 NM off shore-
Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM
off shore-
554 PM EDT Sat Jul 24 2021

This hazardous weather outlook is for portions of Lake Huron.

.DAY ONE...Tonight

Scattered strong to severe storms are possible mainly before 8pm.
Any isolated to scattered cells early in the convective evolution
will transition primarily to scattered to broken line segments. Storm
motion will be from northwest to southeast at around 35 kt. Wind
gusts over 50 kt, torrential downpours, and isolated large hail are
the primary threats.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Dispatchers...please notify your emergency managers immediately.
Spotter activation may be needed late this afternoon.

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.

TF

In the hours before

Local storm report, Jul 24, 5:02 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Detroit/Pontiac MI
502 PM EDT SAT JUL 24 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     MARINE TSTM WIND 3 NNE KAWKAWLIN         43.69N 83.92W
07/24/2021  M43 MPH          Bay                MI   MESONET

            MEASURED VIA KILLARNEY BEACH MESONET STATION.

&&

MV
Local storm report, Jul 24, 5:07 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
507 PM EDT SAT JUL 24 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TSTM WND GST     5 S AUBURN              43.53N 84.08W
07/24/2021  M55 MPH          SAGINAW            MI   ASOS

            MEASURED AT MBS INTERNATIONAL AIRPORT

&&

AM
Local storm report, Jul 24, 5:14 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Detroit/Pontiac MI
514 PM EDT SAT JUL 24 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     FUNNEL CLOUD     1 S SAGINAW             43.41N 83.95W
07/24/2021                   Saginaw            MI   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS FUNNEL CLOUD 1 MILE SOUTH OF
            SAGINAW.

&&

MV
Local storm report, Jul 24, 5:24 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Detroit/Pontiac MI
524 PM EDT SAT JUL 24 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     TSTM WND DMG     5 W AUBURN              43.61N 84.18W
07/24/2021                   Midland            MI   TRAINED SPOTTER

            LARGE TREE LIMB SNAPPED REPORTED VIA SOCIAL MEDIA PHOTO.

&&

MV
Local storm report, Jul 24, 5:32 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Detroit/Pontiac MI
532 PM EDT SAT JUL 24 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HEAVY RAIN       FREELAND                43.52N 84.12W
07/24/2021  M1.40 INCH       SAGINAW            MI   TRAINED SPOTTER

            1 HOUR RAINFALL TOTAL.

&&

MV
Local storm report, Jul 24, 5:56 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Detroit/Pontiac MI
556 PM EDT SAT JUL 24 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND GST     1 NW FRANKENMUTH        43.34N 83.75W
07/24/2021  M50 MPH          Saginaw            MI   MESONET

            MEASUED VIA FRANKENMUTH MESONET.

&&

MV

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 2:25 PM EDTSpecial Marine WarningDTX95 min
Jul 24, 3:38 PM EDTSevere Thunderstorm WarningDTXBay, Midland67 min
Jul 24, 3:51 PM EDTSpecial Marine WarningDTX114 min
Jul 24, 4:03 PM EDTSevere Thunderstorm WarningDTXBay, Midland, Saginaw57 min
Jul 24, 4:05 PM EDTSpecial Marine WarningDTX55 min
Jul 24, 4:08 PM EDTSevere Thunderstorm WarningDTXHuron67 min
Jul 24, 4:26 PM EDTTornado Warning Tornado observedDTXHuron37 min
Jul 24, 4:37 PM EDTSevere Thunderstorm WarningDTXHuron, Sanilac, Tuscola53 min
Jul 24, 4:46 PM EDTTornado WarningDTXSaginaw44 min
Jul 24, 4:57 PM EDTSevere Thunderstorm WarningDTXBay, Genesee, Saginaw, Shiawassee63 min
Jul 24, 5:11 PM EDTSevere Thunderstorm WarningDTXGenesee, Lapeer, Tuscola64 min
Jul 24, 5:23 PM EDTSevere Thunderstorm WarningDTXTuscola36 min
Jul 24, 5:49 PM EDTSevere Thunderstorm WarningDTXSanilac37 min
Jul 24, 6:07 PM EDTSpecial Marine WarningDTX68 min
Jul 24, 6:11 PM EDTSevere Thunderstorm WarningDTXGenesee, Lapeer64 min
Jul 24, 6:21 PM EDTTornado WarningDTXGenesee22 min
Jul 24, 6:43 PM EDTSevere Thunderstorm WarningDTXLapeer62 min
Jul 24, 7:07 PM EDTSpecial Weather StatementDTXLivingston, Macomb, Oakland, Shiawassee53 min
Jul 24, 7:19 PM EDTAreal Flood AdvisoryDTXGenesee, Lapeer, Oakland, Shiawassee3 hr
Jul 24, 7:40 PM EDTSevere Thunderstorm WarningDTXLivingston, Oakland80 min
Jul 24, 7:52 PM EDTTornado WarningDTXMacomb22 min
Jul 24, 7:56 PM EDTTornado WarningDTXOakland26 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.